Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Holes and maps of Euclidean domains


Author: Jussi Väisälä
Journal: Conform. Geom. Dyn. 12 (2008), 58-66
MSC (2000): Primary 30C65
Published electronically: March 13, 2008
MathSciNet review: 2385408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the behavior of the quasiconvexity and bounded turning of holes of domains under quasisymmetric and bilipschitz maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65

Retrieve articles in all journals with MSC (2000): 30C65


Additional Information

Jussi Väisälä
Affiliation: Matematiikan Laitos, Helsingin Yliopisto, Helsinki, Finland

DOI: http://dx.doi.org/10.1090/S1088-4173-08-00176-8
PII: S 1088-4173(08)00176-8
Keywords: Quasisymmetric, bilipschitz, bounded turning, quasiconvex
Received by editor(s): November 13, 2007
Published electronically: March 13, 2008
Article copyright: © Copyright 2008 American Mathematical Society